Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Extremely Undecidable Sentences

George Boolos
The Journal of Symbolic Logic
Vol. 47, No. 1 (Mar., 1982), pp. 191-196
DOI: 10.2307/2273393
Stable URL: http://www.jstor.org/stable/2273393
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Extremely Undecidable Sentences
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196